MathSciNet Relay Station
MathSciNet bibliographic data
MR967484 (90e:17020) 17B35 (17B20)
Deckhart, Robert W. On the arithmetic of weight spaces in the root lattice. Proc. Amer. Math. Soc. 106 (1989), no. 1, 81–86.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement